# SDR ASAA0671294

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 26,288 hours, 11,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR JAMB LOWER SILL WEB IS CORRODED AT BS 800 REPAIRED IAW SRM 51-40-05.
